Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 792431, 9 pages
Research Article

Relaxation Problems Involving Second-Order Differential Inclusions

1Taibah University, Faculty of Applied Science, Department of Applied Mathematics, Al-Madinah, Saudi Arabia
2Mathematics Department, Faculty of Science, Helwan University, Cairo, Egypt

Received 12 November 2012; Accepted 12 March 2013

Academic Editor: Malisa R. Zizovic

Copyright © 2013 Adel Mahmoud Gomaa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel Mahmoud Gomaa, “Relaxation Problems Involving Second-Order Differential Inclusions,” Abstract and Applied Analysis, vol. 2013, Article ID 792431, 9 pages, 2013.